constant cramping with 2yo Paragard


I have had my IUD (Paragard)

I have had my IUD (Paragard) in for 2yrs. I have been a little more crampy on and off the whole time I have had it in place. But for the last couple weeks it is constant. If started a while before my last period (which was 8days late) and lasted throughout it and is still going on several days after it has ended. I feel bloated and very achy in my uterus region.

I am wondering if this is normal or if it is something that need looked into.

Thanks so much.

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.